# SDR SWAA2021031755183

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 28,578 hours, 12,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIEER HAS 12' CRACK RBL 45.64 TO RBL 54.21 - COMPLETED TIME LIMITED REPAIR PER EA 1-A57-13410 REV 2. REPETITIVE INSPECTION: REMOVE ALUMINUM FOIL TAPE AND INSPECT CRACK FOR ADDITIONAL GROWTH. IF NO ADDITIONAL GROWTH; REAPPLY SPEED TAPE. / REMOVED SPEED TAPE - INSPECT CRACK - NO GROWTH NOTED - REAPPLIED SPEED TAPE PER SRM 57-10-10-1A-2 AND APB SRM SUPPLEMENT 57-10-10 P. 101
